Psycho-Babble Medication Thread 579593

Shown: posts 1 to 6 of 6. This is the beginning of the thread.

 

Warning!! If you are on Wellbutrin READ THIS

Posted by SMMM on November 17, 2005, at 9:41:53

I know that medicines have different effects on everyone, but I would like to tell you about the experience I had two nights ago due to Wellbutrin.

In was nighttime and I was laying down watching TV. I started to feel some violent pounding from my heart. It had been this way for about four days, but it was really getting scary. I had been off of the Wellbutrin for two days when this happened ( In all I was only on it for a week and a half). (That's another story) I had my husband take a listen..the old school way...and see if he heard anything weird. After 10 secs of listening he jumped up and said....lets go. It felt like my heart stopped and the wind was sucked out of me...then it would start up again. After consulting with a couple of doctors, we decided to go to the emergency room. They hooked me up to a heart machine and gave me and EKG. By the way, I'm 23. I've only seen this stuff done to my 73 year old grandfather. They took tons of blood from me. I had wires coming out in all different directions! You could say this was a bit scary. My heart rate was 120 bpm. The end result of all this was a 3 hour stay in a hospital bed, and a diagnosis of something with the words sinus and cardio in it. The doctor said it was due to the WELLBUTRIN. It is pretty harmless...as long as your heart rate stays below 180bpm. What happens is when your heart rate is so fast...your heart tries to reset itself and make the heart beat at a more normal speed. So everytime this would happen I would feel my heart stop and start again. It's not a fun thing to go through! Just think of this before you add Wellbutrin to your medicine regime.

 

Re: Warning!! If you are on Wellbutrin READ THIS

Posted by linkadge on November 17, 2005, at 10:30:59

In reply to Warning!! If you are on Wellbutrin READ THIS, posted by SMMM on November 17, 2005, at 9:41:53

wellbutrin can be very stimulating.

Linkadge

 

Re: Warning!! If you are on Wellbutrin READ THIS SMMM

Posted by redscarlet on November 17, 2005, at 18:07:14

In reply to Warning!! If you are on Wellbutrin READ THIS, posted by SMMM on November 17, 2005, at 9:41:53

I had to stop taking Wellbutrin due to it was increasing my heart rate. It was so bad I couldn't even walk up one flight of stairs without having to lay down and catch my breath and wait for my heart rate to settle down !
Once I got off the Wellbutrin I was fine, my normal heart rate was back.

 

Re: Warning!! If you are on Wellbutrin READ THIS

Posted by spriggy on November 17, 2005, at 20:42:57

In reply to Re: Warning!! If you are on Wellbutrin READ THIS SMMM, posted by redscarlet on November 17, 2005, at 18:07:14

Yep... did that to me as well.

But I have SVT.

 

Re: Warning!! If you are on Wellbutrin READ THIS

Posted by Phillipa on November 17, 2005, at 22:24:01

In reply to Re: Warning!! If you are on Wellbutrin READ THIS, posted by spriggy on November 17, 2005, at 20:42:57

Wellbutrin made me manic and put me in the hospital. Fondly, Phillipa

 

Re: Warning!! If you are on Wellbutrin READ THIS

Posted by Sonya on November 18, 2005, at 8:07:18

In reply to Warning!! If you are on Wellbutrin READ THIS, posted by SMMM on November 17, 2005, at 9:41:53

On a positive note, Wellbutrin SR has been the best AD I've been on and I've tried many. No heart problems.

An added benefit...weight loss.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.